The frequency and seasonal variations in juvenile outpatients treated in a dermatology polyclinic


Cicek D., KANDI B., OGUZ S., UCAK H., Saral Y. , KURT A.

INTERNATIONAL JOURNAL OF DERMATOLOGY, vol.47, no.11, pp.1121-1125, 2008 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1111/j.1365-4632.2008.03820.x
  • Title of Journal : INTERNATIONAL JOURNAL OF DERMATOLOGY
  • Page Numbers: pp.1121-1125

Abstract

Objective This study was carried out to evaluate the frequency and seasonal characteristics of dermatological problems of juvenile outpatients in the dermatology polyclinic.